Home > Experts > Question Question Posted by: | 2013/10/23 adrenal gland hi i was told that my adrenal gland is shrinking because i was complaining about back pains and low sexual performance and i was given burbac tablets. so what i want know is : what are the symptoms of low adrenalin in the body? i also browsed about adrenalin which is responsible for exercising. help me what type of medication could help for shrinking adrenal gland Not what you were looking for? Try searching again, or ask your own question Have your say Your name (optional) Your comment Security × Thanks for commenting! Your comment will appear on the site shortly. Search health advice Find an answer × Thanks for commenting! Your comment will appear on the site shortly. Reply to Your name (optional) Your comment Security Close Submit comment Recently: Asked Questions Answered Questions Commented Questions My son is on 56mg concerta but only started last year LOWER BACK PAIN HUSBAND HAS SWOLLEN LYMTH NODE CLOSE TO HIS GROIN Womans chronic tension orgasm How many sleeping pills is too many? Womans chronic tension orgasm Could I be pregnant 11 weeks pregnant Cycts can ultrasound detect abortion if you are on abortion bleeding Hi im on depo for one month now and have gained 7kg despite of the fact that im using herbex slimming products.What can I di to stop the weight gain? Hormone Working for 4 years on Contract Not sure if my boyfriend is in our relationship My son is on a hunger strike because he got braces advertisement From our sponsors Managing diabetes in the workplace Back-to-school with diabetes Discover treatments that can help reduce acne What can I do to reduce or remove acne marks?